# SDR CALA2025090208345

- Difficulty date: August 31, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N685UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 76,439 hours, 13,331 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Exhaust Fan
- Condition: Odor
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DUE TO ODOR IN CABIN, PERFORM CONDITIONAL INSPECTIONS PER AMM 05-51-56 COMPLIED WITH REQUIREMENTS DETAILED IN AMM05-51-56-940-801-C1. FROM CREW DEBRIEFING THE SOURCE OF ODOR WAS DETERMINED TO BE THE E/E EQUIPMENT EXHAUST FAN. ITEM CORRECTED ON LOG6118228.
